# SDR AWXA200602030

- Difficulty date: November 17, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: CANAC4A
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - FIRST CLASS COMPARTMENT OVERHEAD LIGHTED EMERGENCY EXIT SIGN FAILED BRIGHTNESS CHECK, BS 431.95.  REPLACED FIRST CLASS COMPARTMENT OVERHEAD LIGHTED EMERGENCY EXIT SIGN, BS 431.95.
